# SDR 96ZZZX1043

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1113034
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT RIGHT KNOB WORKS IN THE OPPOSITE DIRECTION MORE THAN TWICE AS FAR LEFT AS RIGHT.  UP/DOWN IMPROPER LIMITS.
